Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Periodic solutions for a class of ordinary differential equations

Author: James R. Ward
Journal: Proc. Amer. Math. Soc. 78 (1980), 350-352
MSC: Primary 34C25
MathSciNet review: 553374
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A T-periodic solution to the differential equation $ x'' + cx' + g(x) = f(t) \equiv f(t + T)$ is shown to exist whenever a simple condition on g holds, provided $ c \ne 0$. No assumption is made concerning the growth of g. The condition on g is necessary if g is either an increasing or a decreasing function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C25

Retrieve articles in all journals with MSC: 34C25

Additional Information

PII: S 0002-9939(1980)0553374-2
Keywords: Nonlinear ordinary differential equations, periodic solutions
Article copyright: © Copyright 1980 American Mathematical Society